Thank you for your query at DoctorSpring.com
I understand your concern.
Let me reassure you, that intercourse is mandatory for a woman to get pregnant and the guy needs to ejaculate inside her. Th exposure you had, has nil chances of pregnancy.
Now the bleeding and clotting are side effects of the hormonal pills you took.
They can even delay your period by a week.
Kindly be careful in the future and try to avoid such pills which will cause further side effects to you.
Hope this was helpful,
Patient replied :
Thanks for your answer,
But to be more reassured, are you 100% sure that an intercourse is needed?? I read that it can happen without it, from your experience please do advice and assure me.
Moreover, I had a third bleeding this time, and this time when I wiped with a tissue a red blood was there, fresh blood, and it is also associated with some mild lower abdomial pain on both sides which is similar to menstural pain, what does this mean??
and for how long this should happen if it is a side effect from the pills? and does this pills cause nausea? even one week after taking it??
Yes, I am 100 % sure that pregnancy can't occur without intercourse.
Internet gives you a lot of misleading articles. Please do not worry.
This type of bleeding can last for a few days.
You took 8 pills in total. This could cause a lot of harm as it completely ruins the harmonyof your hormones.
Please avoid this in future,